Rigidity of invariant convex sets in symmetric spaces

Bruce Kleiner, Bernhard Leeb

Research output: Contribution to journalArticlepeer-review


The main result implies that a proper convex subset of an irreducible higher rank symmetric space cannot have Zariski dense stabilizer.

Original languageEnglish (US)
Pages (from-to)657-676
Number of pages20
JournalInventiones Mathematicae
Issue number3
StatePublished - Mar 2006

ASJC Scopus subject areas

  • General Mathematics


Dive into the research topics of 'Rigidity of invariant convex sets in symmetric spaces'. Together they form a unique fingerprint.

Cite this